# SDR CA141031017

- Difficulty date: September 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft serial: 4072
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Part number: 4384319
- Condition: Mismanufactured
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) THERE WAS ONE EVENT EXPERIENCED BY JAC WHERE ONE WIPER ARM (RHS) BROKE DURING FLIGHT.    INVESTIGATION PERFORMED AND DETECTED A WRONG MATERIAL COMPOSITION OF THE TUBE, ASSOCIATED WITH A HARDNESS LOWER THAN REQUESTED IN THE WIPER ARM SPECIFICATION.
